AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Off Topic Discussion > General Off Topic Discussion

Reply
 
LinkBack Thread Tools Display Modes
Doctor Visit
Old
  (#1)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
Doctor Visit - 06-14-2005, 09:09 PM

Ok fellas i went to the doctor today to get a checkup and get a referral to the dermatologist. He said that he can take care of it for me. He said that the one's i have will eventually fade, however he did give me another medicine to take that will help with the outbreak of new acne called MINOCYCLINE. Their 50mg caps. They take about 4-6 weeks to really get going.l He asked me if i was on steroids granted his a civilian doctor working for the military and with the whole patient doctor confidentiality thing i still didn't want to risk it so i told him NO. Bad idea???? Anyways.....

Then he says that my blood pressure is a little high so he gave me some other medication to help with the water retention called HYDROCHLOROTHIAZIDE. It's suppossed to have me go to the bathroom more than normal to help get some excess fluid out of me. YES something for the bloating!

NOW here's the kicker.....he sent me to the lab to get some blood work done to get my liver values checked and stuff....now i'm thinking he's suspecting something. Do you guys think he's having them check not only for my regular lab work but also to see if i'm on gear?
   
Reply With Quote
Old
  (#2)
Registered User
 
Offline
Posts: 687
Join Date: May 2005
06-14-2005, 09:17 PM

would it not show up anyways..?
   
Reply With Quote
Old
  (#3)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-14-2005, 09:32 PM

i don't think so....i'm pretty sure he would have to request for that certain test. I'm just worried that he did along with the other lab work
   
Reply With Quote
Old
  (#4)
Registered User
 
Offline
Posts: 687
Join Date: May 2005
06-14-2005, 09:44 PM

hmmmm....guess this is one for Kell....
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 131
Join Date: Mar 2005
06-14-2005, 10:01 PM

Hey O, Just my take. When you see him again i think you should come clean. With your size and the obvious sides i think it is probably obvious to him. Maybe explain the legality issues involved in getting caught and that being the reason you didn't want to be truthful. No one likes to be lied to and if you come clean he will probably understand your reasons and at the same time be able to give you the tests/treatments and whatever else you may need from a trained medical professional. Goodluck either way, Clint
   
Reply With Quote
Old
  (#6)
AnaSCI SENIOR
 
Freejay's Avatar
 
Offline
Posts: 877
Join Date: Feb 2005
Location: Michigan
06-14-2005, 11:08 PM

The confidentiality might be out the window if he is reporting to the Millitary, even as a civi. If he asked, then it is likely that he might test you.


American Bad Ass!! :rockon:
   
Reply With Quote
Old
  (#7)
AnaSCI SENIOR
 
MaSTa LifTa's Avatar
 
Offline
Posts: 794
Join Date: Apr 2005
06-14-2005, 11:09 PM

What did you go to the doc for exactly O?
   
Reply With Quote
Old
  (#8)
AnaSCI MEMBER
 
Nomad's Avatar
 
Offline
Posts: 127
Join Date: Feb 2005
06-14-2005, 11:17 PM

Oracle,

Although I was only teenager at the time, I was on that minocycleine for a while (2+ yrs) it was normal for them to watch the liver values. Again it was SOP for my Dermo.

Good luck,

Nmd
   
Reply With Quote
Old
  (#9)
wolfyEVH
Guest
 
Posts: n/a
06-14-2005, 11:32 PM

hmm...i wonder why your BP is high......drol and test maybe??!!?!
   
Reply With Quote
Old
  (#10)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
06-14-2005, 11:40 PM

Quote:
Originally Posted by Nomad
Oracle,

Although I was only teenager at the time, I was on that minocycleine for a while (2+ yrs) it was normal for them to watch the liver values. Again it was SOP for my Dermo.

Good luck,

Nmd
Good point. He could be looking for a base line evaluation to compare to if he has to frequently check your liver while you are on this medication. You may have to avoid orals while using this med.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#11)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-15-2005, 12:22 AM

i have only 1 more week till the anadrol is done with. However on the bottle it says to not take milk or dairy products while on this medication. Any ideas why?
   
Reply With Quote
Old
  (#12)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-15-2005, 12:24 AM

Quote:
Originally Posted by MaSTa LifTa
What did you go to the doc for exactly O?
I went to actually get a referral for a dermatologist. But when he saw my blood pressure a little high that's when he wanted the tests and gave me the blood pressure pills and the acne one's.
   
Reply With Quote
Old
  (#13)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
06-15-2005, 09:03 AM

Quote:
Originally Posted by ORACLE
i have only 1 more week till the anadrol is done with. However on the bottle it says to not take milk or dairy products while on this medication. Any ideas why?
I don't know why, but it's a good idea to not drink milk with it. I used to take it years ago. also, drink LOTS of water with the pill or else you'll get the worst pain in your stomach and you'll want to shit but you can't. I had to stop taking it because of the stomach problems it caused me.
   
Reply With Quote
Old
  (#14)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-15-2005, 10:32 AM

Quote:
Originally Posted by steve0085
I don't know why, but it's a good idea to not drink milk with it. I used to take it years ago. also, drink LOTS of water with the pill or else you'll get the worst pain in your stomach and you'll want to shit but you can't. I had to stop taking it because of the stomach problems it caused me.
Thanks steve that's good to know. How were the results on it. I used to take retna-a and that worked wonders for the acne on my face.
   
Reply With Quote
Old
  (#15)
AnaSCI MEMBER
 
Nomad's Avatar
 
Offline
Posts: 127
Join Date: Feb 2005
06-15-2005, 05:03 PM

Hey O,

Check the link below...cause its an antibiotic they usually tell you to avoid the dairys, although this link says it fine ???? go figure...it helped w/my teenage acne that along w/Retin A- At the time minocylcine (orally) & Retin-A (topical) was the strongest protocal other than Accutane (which I thankfully never had to try, funny though my Dermo always pushed for it)

http://www.drugs.com/minocycline.html
   
Reply With Quote
Old
  (#16)
AnaSCI SENIOR
 
steve0085's Avatar
 
Offline
Posts: 701
Join Date: May 2005
Location: FlorEeDuh
06-15-2005, 05:56 PM

Quote:
Originally Posted by ORACLE
Thanks steve that's good to know. How were the results on it. I used to take retna-a and that worked wonders for the acne on my face.
My acne was pretty bad, not a lot of zits but the sheer disgusting size of those suckers. The minocycline didn't really help me, the only thing that was effective for me was accutaine
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 11:54 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.